MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will receive a replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their device was showing all three icons attention, charge-pak and service wrench.With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.There was no patient involved in the reported event.
 
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify the reported issue.The cause of the reported issue was determined to be due to the depletion of the hybrid layer capacitor (hlc) due to a depleted charge-pak being installed in the device for a lengthy period.The customer was provided a warranty replacement device.The customer's device is archived by stryker.
 
Event or Problem Description
A customer contacted stryker to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.There was no patient involved in the reported event.

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16689813
Report Number0003015876-2023-00629
Device Sequence Number15290408
Product Code MKJ
UDI-Device Identifier00883873820551
UDI-Public00883873820551
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown